MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0002-9394(01)01102-3

Медицинская библиотека · American journal of ophthalmology · 2001

Delayed orbital hemorrhage after cataract surgery in a patient with an acquired factor VIII inhibitor.

White W L, Mundis R J

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

PURPOSE: To report the occurrence of delayed orbital hemorrhage after cataract surgery with retrobulbar anesthesia in a patient with previously unknown acquired factor VIII antibodies.

METHODS

Interventional case report. A 79-year-old woman underwent uneventful cataract surgery with retrobulbar anesthesia and subsequently incurred a severe orbital hemorrhage 12 hours postoperatively.

RESULTS

Despite aggressive surgical and medical intervention, the patient lost all vision in the involved eye.

CONCLUSION

Delayed postoperative retrobulbar hemorrhage may cause total loss of vision in patients with acquired factor VIII antibodies.

Для цитирования: White W L, Mundis R J. Delayed orbital hemorrhage after cataract surgery in a patient with an acquired factor VIII inhibitor.. American journal of ophthalmology. 2001. DOI: 10.1016/s0002-9394(01)01102-3.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.